Table of Contents Author Guidelines Submit a Manuscript
Journal of Mathematics
Volume 2016 (2016), Article ID 7308609, 11 pages
http://dx.doi.org/10.1155/2016/7308609
Research Article

Stability Analysis of the Periodic Solutions of Some Kinds of Predator-Prey Dynamical Systems

Department of Mathematics, Ondokuz Mayis University, Samsun, Turkey

Received 29 September 2016; Accepted 18 October 2016

Academic Editor: Ram Jiwari

Copyright © 2016 Neslihan Nesliye Pelen. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. M. Bohner, M. Fan, and J. Zhang, “Existence of periodic solutions in predator-prey and competition dynamic systems,” Nonlinear Analysis. Real World Applications. An International Multidisciplinary Journal, vol. 7, no. 5, pp. 1193–1204, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  2. W. Wang, J. Shen, and J. J. Nieto, “Permanence and periodic solution of predator-prey system with holling type functional response and impulses,” Discrete Dynamics in Nature and Society, vol. 2007, Article ID 81756, 15 pages, 2007. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  3. R. Xu, M. A. J. Chaplain, and F. A. Davidson, “Periodic solutions for a predator-prey model with Holling-type functional response and time delays,” Applied Mathematics and Computation, vol. 161, no. 2, pp. 637–654, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  4. N. N. Pelen, A. F. Güvenilir, and B. Kaymakçalan, “Necessary and sufficient condition for existence of periodic solutions of predator-prey dynamic systems with Beddington-DeAngelis-type functional response,” Advances in Difference Equations, vol. 2016, no. 1, article 15, 19 pages, 2016. View at Publisher · View at Google Scholar · View at Scopus
  5. N. N. Pelen, A. F. Güvenilir, and B. Kaymakçalan, “Behavior of the solutions for predator-prey dynamic systems with Beddington-DeAngelis type functional response on periodic time scales in shifts,” Abstract and Applied Analysis, vol. 2016, Article ID 1463043, 9 pages, 2016. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  6. A. F. Guvenilir, B. Kaymakalan, and N. Pelen, “Impulsive predator-prey dynamic systems with Beddington-DeAngelis type functional response on the unification of discrete and continuous systems,” Applied Mathematics, vol. 6, no. 9, pp. 1649–1664, 2015. View at Publisher · View at Google Scholar
  7. C. Xu and M. Liao, “Existence of periodic solutions in a discrete predator-prey system with Beddington-DeAngelis functional responses,” International Journal of Mathematics and Mathematical Sciences, vol. 2011, Article ID 970763, 18 pages, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  8. L. Yang, J. Yang, and Q. Zhog, “Periodic solutions for a predator-prey model with Beddington-DeAngelis type functional response on time scales,” General Mathematics Notes, vol. 3, no. 1, pp. 46–54, 2011. View at Google Scholar
  9. J. Zhang and J. Wang, “Periodic solutions for discrete predator-prey systems with the Beddington-DeAngelis functional response,” Applied Mathematics Letters, vol. 19, no. 12, pp. 1361–1366, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  10. M. Fan and K. Wang, “Periodicity in a delayed ratio-dependent predator-prey system,” Journal of Mathematical Analysis and Applications, vol. 262, no. 1, pp. 179–190, 2001. View at Publisher · View at Google Scholar · View at MathSciNet
  11. M. Fan and Q. Wang, “Periodic solutions of a class of nonautonomous discrete time semi-ratio-dependent predator-prey systems,” Discrete and Continuous Dynamical Systems. Series B, vol. 4, no. 3, pp. 563–574, 2004. View at Publisher · View at Google Scholar · View at MathSciNet
  12. H.-F. Huo, “Periodic solutions for a semi-ratio-dependent predator-prey system with functional responses,” Applied Mathematics Letters, vol. 18, no. 3, pp. 313–320, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  13. Q. Wang, M. Fan, and K. Wang, “Dynamics of a class of nonautonomous semi-ratio-dependent predator-prey systems with functional responses,” Journal of Mathematical Analysis and Applications, vol. 278, no. 2, pp. 443–471, 2003. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  14. F. Chen, “Permanence and global stability of nonautonomous Lotka-Volterra system with predator-prey and deviating arguments,” Applied Mathematics and Computation, vol. 173, no. 2, pp. 1082–1100, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  15. J. Cui and Y. Takeuchi, “Permanence, extinction and periodic solution of predator-prey system with Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 317, no. 2, pp. 464–474, 2006. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  16. M. Fan and S. Agarwal, “Periodic solutions for a class of discrete time competition systems,” Nonlinear Studies, vol. 9, no. 3, pp. 249–261, 2002. View at Google Scholar · View at MathSciNet
  17. M. Fan and Y. Kuang, “Dynamics of a nonautonomous predator-prey system with the Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 295, no. 1, pp. 15–39, 2004. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  18. M. Fan and K. Wang, “Global periodic solutions of a generalized n-species Gilpin-Ayala competition model,” Computers & Mathematics with Applications, vol. 40, no. 10-11, pp. 1141–1151, 2000. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  19. Q. Fang, X. Li, and M. Cao, “Dynamics of a discrete predator-prey system with Beddington-DeAngelis function response,” Applied Mathematics, vol. 3, no. 4, pp. 389–394, 2012. View at Publisher · View at Google Scholar · View at MathSciNet
  20. H. Li and Y. Takeuchi, “Dynamics of the density dependent predator-prey system with Beddington-DeAngelis functional response,” Journal of Mathematical Analysis and Applications, vol. 374, no. 2, pp. 644–654, 2011. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus
  21. X. Liu and X. Liu, “Necessary and sufficient conditions for the existence of periodic solutions in a predator-prey model on time scales,” Electronic Journal of Differential Equations, vol. 2012, no. 199, pp. 1–13, 2012. View at Google Scholar
  22. J. Cui, “Permanence of predator-prey system with periodic coefficients,” Mathematical and Computer Modelling, vol. 42, no. 1-2, pp. 87–98, 2005. View at Publisher · View at Google Scholar · View at MathSciNet · View at Scopus